Follow
Nimish A. Shah
Nimish A. Shah
Professor of Mathematics, The Ohio State University
Verified email at math.osu.edu - Homepage
Title
Cited by
Cited by
Year
On the space of ergodic invariant measures of unipotent flows
S Mozes, N Shah
Ergodic theory and dynamical systems 15 (1), 149-159, 1995
1591995
Unipotent flows and counting lattice points on homogeneous varieties
A Eskin, S Mozes, N Shah
Annals of mathematics 143 (2), 253-299, 1996
1461996
Uniformly distributed orbits of certain flows on homogeneous spaces
NA Shah
Mathematische Annalen 289 (1), 315-334, 1991
1281991
Dynamics of subgroup actions on homogeneous spaces of Lie groups and applications to number theory
D Kleinbock, N Shah, A Starkov
Handbook of dynamical systems 1, 813-930, 2002
1102002
Limit distributions of expanding translates of certain orbits on homogeneous spaces
NA Shah
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 106 (2 …, 1996
1101996
Limit distributions of polynomial trajectories on homogeneous spaces
NA Shah
Duke Mathematical Journal 75 (3), 711-732, 1994
851994
Equidistribution and counting for orbits of geometrically finite hyperbolic groups
H Oh, N Shah
Journal of the American Mathematical Society 26 (2), 511-562, 2013
792013
Non-divergence of translates of certain algebraic measures
A Eskin, S Mozes, N Shah
Geometric & Functional Analysis GAFA 7 (1), 48-80, 1997
761997
Invariant measures and orbit closures on homogeneous spaces for actions of subgroups generated by unipotent elements
NA Shah
arXiv preprint math/0002183, 2000
662000
Equidistribution of expanding translates of curves and Dirichlet’s theorem on Diophantine approximation
NA Shah
Inventiones mathematicae 177 (3), 509-532, 2009
522009
The asymptotic distribution of circles in the orbits of Kleinian groups
H Oh, N Shah
Inventiones mathematicae 187 (1), 1-35, 2012
502012
Closures of totally geodesic immersions in manifolds of constant negative curvature
NA Shah
Group theory from a geometrical viewpoint, 1991
371991
Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms
N Shah
Journal of the American Mathematical Society 23 (2), 563-589, 2010
362010
Integral points on symmetric varieties and Satake compatifications
A Gorodnik, H Oh, N Shah
American journal of mathematics 131 (1), 1-57, 2009
352009
Limiting distributions of curves under geodesic flow on hyperbolic manifolds
NA Shah
Duke Mathematical Journal 148 (2), 251-279, 2009
342009
Strong wavefront lemma and counting lattice points in sectors
A Gorodnik, H Oh, N Shah
Israel Journal of Mathematics 176 (1), 419-444, 2010
262010
Asymptotic evolution of smooth curves under geodesic flow on hyperbolic manifolds
NA Shah
Duke Mathematical Journal 148 (2), 281-304, 2009
262009
Counting visible circles on the sphere and Kleinian groups
H Oh, N Shah
Proceedings of the conference on” Geometry, Topology and Dynamics in …, 2016
252016
On actions of epimorphic subgroups on homogeneous spaces
NA Shah, B Weiss
Ergodic Theory and Dynamical Systems 20 (2), 567-592, 2000
252000
Equidistribution of primitive rational points on expanding horospheres
M Einsiedler, S Mozes, N Shah, U Shapira
Compositio Mathematica 152 (4), 667-692, 2016
242016
The system can't perform the operation now. Try again later.
Articles 1–20